Successful Treatment of Hydroxychloroquine-Induced Recalcitrant Acute Generalized Exanthematous Pustulosis with Cyclosporine: Case Report and Literature Review
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Acute generalized exanthematous pustulosis (AGEP) is a cutaneous reaction principally induced by drugs. Spontaneous resolution is observed in most patients. However, severe cases required systemic corticosteroid administration. Hydroxychloroquine, which is used to treat some dermatologic and rheumatologic diseases because of its anti-inflammatory and immunosuppressive effects, is an uncommon cause of AGEP. A 67-year-old female patient presented with severe AGEP due to hydroxychloroquine treatment. She was recalcitrant to supportive care and systemic corticosteroid treatment butwas successfully treated with cyclosporine. Hydroxychloroquine-induced AGEP occurs in women with underlying rheumatologic diseases, has a longer latent period, and has a severe course usually requiring systemic treatment.
Abstract
Acute generalized exanthematous pustulosis (AGEP) is a cutaneous reaction principally induced by drugs. Spontaneous resolution is observed in most patients. However, severe cases required systemic corticosteroid administration. Hydroxychloroquine, which is used to treat some dermatologic and rheumatologic diseases because of its anti-inflammatory and immunosuppressive effects, is an uncommon cause of AGEP. A 67-year-old female patient presented with severe AGEP due to hydroxychloroquine treatment. She was recalcitrant to supportive care and systemic corticosteroid treatment butwas successfully treated with cyclosporine. Hydroxychloroquine-induced AGEP occurs in women with underlying rheumatologic diseases, has a longer latent period, and has a severe course usually requiring systemic treatment.
참고문헌 (13)
- Fernando SL, "Acute generalised exanthematous pustulosis", Australas J Dermatol, 53, pp.87~92 (2012)
- Sidoroff A, "Acute generalized exanthematous pustulosis (AGEP)--a clinical reaction pattern", J Cutan Pathol, 28, pp.113~119 (2001)
- Paradisi A, "Acute generalized exanthematous pustulosis induced by hydroxychloroquine: three cases and a review of the literature", Clin Ther, 30, pp.930~940 (2008)
- Assier-Bonnet H, "Acute generalized exanthematous pustulosis induced by hydroxychloroquine", Dermatology, 193, pp.70~71 (1996)
- Evans CC, "Acute generalized exanthematous pustulosis precipitated by hydroxychloroquine", J Am Acad Dermatol, 50, pp.650~651 (2004)
- Martins A, "Acute generalized exanthematous pustulosis induced by hydroxychloroquine", Eur J Dermatol, 16, pp.317~318 (2006)
- Lateef A, "Acute generalized exanthematous pustulosis and toxic epidermal necrolysis induced by hydroxych", Clin Rheumatol, 28, pp.1449~1452 (2009)
- Di Lernia V, "Rapid clearing of acute generalized exanthematous pustulosis after administration of ciclosporin", Clin Exp Dermatol, 34, pp.e757~e759 (2009)
- 박재정, "A Case of Hydroxychloroquine Induced Acute Generalized Exanthematous Pustulosis Confirmed by Accidental Oral Provocation", Annals of Dermatology, 22(1), pp.102~105 (2010), 대한피부과학회
- Bailey K, "Acute generalized exanthematous pustulosis induced by hydroxychloroquine:first case report in Canada and review of the literature", J Cutan Med Surg, 17, pp.414~418 (2013)
- Sidoroff A, "Risk factors for acute generalized exanthematous pustulosis (AGEP)-results of a multinational case-control study (EuroSCAR)", Br J Dermatol, 157, pp.989~996 (2007)
- Dehesa L, "The use of cyclosporine in dermatology", J Drugs Dermatol, 11, pp.979~987 (2012)
- Britschgi M, "T-cell involvement in drug-induced acute generalized exanthematous pustulosis", J Clin Invest, 107, pp.1433~1441 (2001)
